UPM Institutional Repository

On hilbert property of rings.


Pourtaherian, Hamideh and Rakhimov, Isamiddin S. and Sapar, Siti Hasana (2011) On hilbert property of rings. International Journal of Algebra, 5 (7). pp. 301-308. ISSN 1312-8868


In this paper, we study a Hilbert property with respect to the skew polynomial extensions. A property ∗ of a ring R is said to be the Hilbert property if its polynomial extension possesses the same property ∗.

Download File

PDF (Abstract)
On hilbert property of rings.pdf

Download (192kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Publisher: Hikari Ltd
Keywords: Armendariz rings; Skew polynomial rings.
Depositing User: Najwani Amir Sariffudin
Date Deposited: 25 Jul 2013 03:39
Last Modified: 28 Oct 2015 08:45
URI: http://psasir.upm.edu.my/id/eprint/15900
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item